# SDR ABXA010170

- Difficulty date: April 20, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 78,059 hours, 25,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CRACKED AT CARGO DOOR ACTUATOR U-CHANNEL.
